# SDR HEEA119779

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 14,545 hours
- Engine: Allsn 250C30
- System (JASC): 2170 · Humidity Control System
- Part: Blower
- Part number: 85022051
- Part serial: K17013
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT BOTH PILOTS NOTICED STRONG SMELL OF SOMETHING BURNING.  BOTH FLIGHT NURSES SMELLED SMOKE.  ONE SAID SHE SAW SMOKE COME FROM ABOVE HER HEAD.  AIRCRAFT WAS TURNED TOWARD LAKE FRONT.  LANDED IMMEDIATELY.  AIRCRAFT HAD NO FAILURES OR  WARNING LIGHTS.  MAINTENANCE REPLACED THE AIR CONDITIONING EVAPORATOR BLOWER MOTOR ASSY.
